# SDR EIA2000345

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 37723571
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - MISDRILLED HOLES IN FORWARD UPPER CARGO DOOR LOWER JAMB SUPPORT.  OVERSIZED HOLES AND INSTALLED FREEZE PLUGS PER ECRA 944-52-128-2.  (M)
